University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Gourley, S"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 45.

Article

Alsheri, Ahuod and Gourley, Stephen (2017) A mathematical model for the transmission of Louse-Borne Relapsing Fever European Journal of Applied Mathematics.

Brunner, H, Gourley, Stephen, Liu, R and Xiao, Y (2017) Pauses of larval development and its consequences for stage-structured populations SIAM Journal on Applied Mathematics.

Farkas, JZ, Gourley, Stephen, Liu, R and Yakubu, A-A (2017) Modelling Wolbachia infection in a sex-structured mosquito population carrying West Nile virus Journal of Mathematical Biology, 75 (3). pp. 621-647.

Gourley, SA, Li, J and Zou, X (2016) A mathematical model for biocontrol of the invasive weed Fallopia japonica Bulletin of Mathematical Biology, 78 (8). pp. 1678-1702.

Liu, R, Roest, G and Gourley, SA (2016) Age-dependent intra-specific competition in pre-adult life stages and its effects on adult population dynamics EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 27. pp. 131-156.

Gourley, SA and Liu, R (2015) Delay equation models for populations that experience competition at immature life stages JOURNAL OF DIFFERENTIAL EQUATIONS, 259 (5). pp. 1757-1777.

DeAngelis, DL, Bryant, JP, Liu, R, Gourley, SA, Krebs, CJ and Reichardt, PB (2015) A plant toxin mediated mechanism for the lag in snowshoe hare population recovery following cyclic declines OIKOS, 124 (6). pp. 796-805.

Gourley, SA, Jennings, R and Liu, R (2015) AN ADVECTION AND AGE-STRUCTURED APPROACH TO MODELING BIRD MIGRATION AND INDIRECT TRANSMISSION OF AVIAN INFLUENZA SIAM JOURNAL ON APPLIED MATHEMATICS, 75 (4). pp. 1620-1647.

Gourley, SA and Liu, R (2015) An Age-structured Model of Bird Migration MATHEMATICAL MODELLING OF NATURAL PHENOMENA, 10 (6). pp. 61-76.

Liu, R and Gourley, SA (2014) A MODEL FOR THE BIOCONTROL OF MOSQUITOES USING PREDATORY FISH DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 19 (10). pp. 3283-3298.

O'Farrell, H and Gourley, SA (2014) Modelling the Dynamics of Bluetongue Disease and the Effect of Seasonality BULLETIN OF MATHEMATICAL BIOLOGY, 76 (8). pp. 1981-2009.

Wang, C, Gourley, SA and Liu, R (2014) Delayed action insecticides and their role in mosquito and malaria control Journal of Mathematical Biology, 68 (1-2). pp. 417-451.

Gourley, SA and Lou, Y (2014) A MATHEMATICAL MODEL FOR THE SPATIAL SPREAD AND BIOCONTROL OF THE ASIAN LONGHORNED BEETLE SIAM JOURNAL ON APPLIED MATHEMATICS, 74 (3). pp. 864-884.

Gourley, SA, Roest, G and Thieme, HR (2014) UNIFORM PERSISTENCE IN A MODEL FOR BLUETONGUE DYNAMICS SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 46 (2). pp. 1160-1184.

Dyson, J, Gourley, SA and Webb, GF (2013) A non-local evolution equation model of cell-cell adhesion in higher dimensional space Journal of Biological Dynamics, 7 (SUPPL.). pp. 68-87.

Liu, R and Gourley, SA (2013) Resistance to larvicides in mosquito populations and how it could benefit malaria control EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 24. pp. 415-436.

Liu, R, Gourley, SA, Deangelis, DL and Bryant, JP (2013) A MATHEMATICAL MODEL OF WOODY PLANT CHEMICAL DEFENSES AND SNOWSHOE HARE FEEDING BEHAVIOR IN BOREAL FORESTS: THE EFFECT OF AGE-DEPENDENT TOXICITY OF TWIG SEGMENTS SIAM JOURNAL ON APPLIED MATHEMATICS, 73 (1). pp. 281-304.

Gourley, SA and Ruan, S (2011) A delay equation model for oviposition habitat selection by mosquitoes. J Math Biol.

Gourley, SA, Liu, R and Wu, J (2011) Slowing the evolution of insecticide resistance in mosquitoes: a mathematical model PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 467 (2132). pp. 2127-2148.

Bourouiba, L, Gourley, SA, Liu, RS and Wu, JH (2011) THE INTERACTION OF MIGRATORY BIRDS AND DOMESTIC POULTRY AND ITS ROLE IN SUSTAINING AVIAN INFLUENZA SIAM J APPL MATH, 71 (2). pp. 487-516.

Liu, R, Gourley, SA, DeAngelis, DL and Bryant, JP (2011) Modeling the dynamics of woody plant-herbivore interactions with age-dependent toxicity Journal of Mathematical Biology.

DeAngelis, DL, Ju, S, Liu, R, Bryant, JP and Gourley, SA (2011) Plant allocation of carbon to defense as a function of herbivory, light and nutrient availability Theoretical Ecology.

Gourley, SA, Thieme, HR and van den Driessche, P (2011) STABILITY AND PERSISTENCE IN A MODEL FOR BLUETONGUE DYNAMICS SIAM J APPL MATH, 71 (4). pp. 1280-1306.

Dyson, J, Gourley, SA, Villella-Bressan, R and Webb, GF (2010) EXISTENCE AND ASYMPTOTIC PROPERTIES OF SOLUTIONS OF A NONLOCAL EVOLUTION EQUATION MODELING CELL-CELL ADHESION SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 42 (4). pp. 1784-1804.

Terry, AJ and Gourley, SA (2010) Perverse Consequences of Infrequently Culling a Pest Bulletin of Mathematical Biology, 72 (7). pp. 1666-1695.

Gourley, SA, Liu, RS and Wu, JH (2010) Spatiotemporal Distributions of Migratory Birds: Patchy Models with Delay SIAM J APPL DYN SYST, 9 (2). pp. 589-610.

Gourley, SA and Kuang, Y (2009) Dynamics of a neutral delay equation for an insect population with long larval and short adult phases JOURNAL OF DIFFERENTIAL EQUATIONS, 246 (12). pp. 4653-4669.

Sherratt, JA, Gourley, SA, Armstrong, NJ and Painter, KJ (2009) Boundedness of solutions of a non-local reaction-diffusion model for adhesion in cell aggregation and cancer invasion EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 20. pp. 123-144.

Bartuccelli, MV, Berretti, A, Deane, JHB, Gentile, G and Gourley, SA (2008) Selection rules for periodic orbits and scaling laws for a driven damped quartic oscillator NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 9 (5). pp. 1966-1988.

Gourley, SA, Kuang, Y and Nagy, JD (2008) Dynamics of a delay differential equation model of hepatitis B virus infection. J Biol Dyn, 2 (2). pp. 140-153.

Gourley, SA, Liu, R and Wu, J (2008) Spatiotemporal patterns of disease spread: Interaction of physiological structure, spatial movements, disease progression and human intervention LECT NOTES MATH, 1936. pp. 165-208.

Gourley, SA and Zou, XF (2008) A mathematical model for the control and eradication of a wood boring beetle infestation SIAM J APPL MATH, 68 (6). pp. 1665-1687.

Gourley, SA, Liu, R and Wu, J (2007) Eradicating vector-borne diseases via age-structured culling JOURNAL OF MATHEMATICAL BIOLOGY, 54 (3). pp. 309-335.

Gourley, Stephen A., Liu, R. and Wu, J. (2007) Some vector borne diseases with structured host populations: extinction and spatial spread SIAM Journal on Applied Mathematics, 67 (2). pp. 408-433.

Gourley, Stephen A, Liu, Rongsong and Wu, Jianhong (2007) Some Vector Borne Diseases With Structured Host Populations: Extinction and Spatial Spread SIAM Journal on Applied Mathematics, 67 (2). pp. 408-433.

Kyrychko, Y, Gourley, Stephen and Bartuccelli, Michele (2006) Dynamics of a stage-structured population model on an isolated finite lattice SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 37 (5). pp. 1688-1708.

Simons, RRL and Gourley, SA (2006) Extinction criteria in stage-structured population models with impulsive culling SIAM JOURNAL ON APPLIED MATHEMATICS, 66 (6). pp. 1853-1870.

Gourley, S A and Kuang, Y (2005) A Delay Reaction-Diffusion Model of the Spread of Bacteriophage Infection SIAM Journal on Applied Mathematics, 65 (2). pp. 550-566.

Al-Omari, J F and Gourley, S A (2005) A Nonlocal Reaction-Diffusion Model for a Single Species with Stage Structure and Distributed Maturation Delay European Journal of Applied Mathematics, 16 (1).

Bartuccelli, Michele V., Deane, Jonathan H. B., Gentile, G. and Gourley, Stephen A. (2004) Global attraction to the origin in a parametrically driven nonlinear oscillator Applied Mathematics and Computation, 153. pp. 1-11.

Bennett, D. L. and Gourley, S. A. (2004) Global stability in a model of the glucose-insulin interaction with time delay the <i>European Journal of Applied Mathematics</i>, 15. pp. 203-221.

Bennett, D L and Gourley, S A (2004) Global Stability in a Model of the Glucose-Insulin Interaction with Time Delay European Journal of Applied Mathematics, 15 (2).

Schley, D. and Gourley, S. A. (2002) Linear and nonlinear stability in a diffusional ecotoxicological model with time delays Discrete and Continuous Dynamical Systems, 2. pp. 575-590.

Bartuccelli, M. V., Gourley, S. A. and Ilyin, A. A. (2002) Positivity and the attractor dimension in a fourth-order reaction-diffusion equation 458. pp. 1431-1446.

Conference or Workshop Item

Gourley, SA and Wu, J (2006) Delayed non-local diffusive systems in biological invasion and disease spread In: International Conference on Nonlinear Dynamics and Evolution Equations, 2004-07-06 - 2004-07-10, Memorial Univ Newfoundland, St Johns, CANADA.

This list was generated on Fri Sep 22 13:43:13 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800